# SDR AALA961576

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 21B AND 24B INOPERATIVE.  REPLACED MISSING EMERGENCY FLOOR LIGHT STRIP BETWEEN PAX SEAT ROWS 21B AND 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
